# SDR CA080924005

- Difficulty date: September 18, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Gulstm 690D
- Aircraft time: 17,335 hours
- Engine: Garrtt TPE3315
- Propeller: Rotol R306382F7
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 36004314SS
- Condition: Cracked
- Location: Cockpit
- Part time: 1,118 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT WAS ON A MEDEVAC FLIGHT AT NIGHT AT CRUISE ALTITUDE OF 16000 FT WHEN THE FLIGHT CREW HEARD A NOISE LIKE A SLAP.  THEY COULD SEE THEN THAT THE RT WINDSHIELD WAS CRACKED.  ACFT RETURNED WITHOUT FURTHER INCIDENT. INSP FOUND THE WINDSHIELD OUTER PANEL HAD SHATTERED.  WINDSHIELD IS BEING RETURNED FOR INSP AND WARRANTY CONSIDERATION.  WINDSHIELD REMOVED FROM ACFT AND STRUCTURE INSPECTED.  NO DEFECTS FOUND.
